[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 2, Issue 6 (2011) ::
joc 2011, 2(6): 43-48 Back to browse issues page
Investigating the Irregular Wave Transmission through Reshaping Breakwaters
Vahid Chegini , Mahboubeh Hossein Pour, Naser Shirian, Peyman Aghtouman, Mahdi Shafeefar
, v_chegini@inio.ac.ir
Abstract:   (15720 Views)
Reshaping breakwater is a kind of rubble mound structure that its profile reshapes to a equilibrium one after impinging of waves. In This paper, the effects of wave parameters including significant wave height, peak and mean wave periods, storm duration, as well as structural parameters including water depth at the toe of structure, initial slope of the structure, permeability and stone gradation on irregular wave transmission through reshaping breakwaters have been studied and investigated. The present research has been carried out using the results of hydraulic model tests accomplished in the wave flume of Soil Conservation and Watershed Management Center, affiliated to the Ministry of Jihad-e Agriculture, using irregular waves. The results of the research show the variations of wave transmission coefficients versus nondimensional parameters. Moreover, a new relationship has been presented to calculate the coefficients of wave reflection from reshaping breakwaters.
Keywords: Reshaping breakwater, Berm breakwater, Hydraulic responses, Irregular wave, Wave transmission, Physical model
Full-Text [PDF 113 kb]   (1554 Downloads)    
Type of Study: Research |
Received: 2012/01/23 | Accepted: 2016/10/18 | ePublished: 2016/10/18
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chegini V, Hossein Pour M, Shirian N, Aghtouman P, Shafeefar M. Investigating the Irregular Wave Transmission through Reshaping Breakwaters. joc. 2011; 2 (6) :43-48
URL: http://joc.inio.ac.ir/article-1-56-en.html

Volume 2, Issue 6 (2011) Back to browse issues page
نشریه علمی پژوهشی اقیانوس شناسی Journal of Oceanography
Persian site map - English site map - Created in 0.08 seconds with 32 queries by YEKTAWEB 4205